Alert archive / North Dakota / Flash Flood Warnings in 2024
Flash Flood Warning 1, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jun 2, 2024, 6:03 PM CDT for Stutsman County, North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2024, 6:03 PM CDT (23:03 UTC)
- Expired
- Jun 2, 2024, 9:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:21 PM CDT | FLASH FLOOD | Jamestown, ND | Multiple photos were provided to the NWS showing flooding in the Jamestown area. Streets were flooded and cars in parking lots hat water up to the bottom of their doors. In addition, fields around Jamestown were also flooded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
391
WGUS53 KBIS 022303
FFWBIS
NDC093-030200-
/O.NEW.KBIS.FF.W.0001.240602T2303Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
603 PM CDT Sun Jun 2 2024
The National Weather Service in Bismarck has issued a
* Flash Flood Warning for...
Southeastern Stutsman County in southeastern North Dakota...
* Until 900 PM CDT.
* At 603 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
4689 9877 4694 9876 4695 9871 4696 9865
4694 9861
FLASH FLOOD...OBSERVED
$$
Hollan2 follow-up statements
766
WGUS73 KBIS 022347
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
647 PM CDT Sun Jun 2 2024
NDC093-030200-
/O.CON.KBIS.FF.W.0001.000000T0000Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
647 PM CDT Sun Jun 2 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR SOUTHEASTERN STUTSMAN COUNTY...
At 647 PM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
4689 9877 4694 9876 4695 9871 4696 9865
4694 9861
FLASH FLOOD...OBSERVED
$$
Hollan740
WGUS73 KBIS 030156
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
856 PM CDT Sun Jun 2 2024
NDC093-030206-
/O.EXP.KBIS.FF.W.0001.000000T0000Z-240603T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stutsman ND-
856 PM CDT Sun Jun 2 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
SOUTHEASTERN STUTSMAN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4690 9860 4687 9862 4686 9868 4687 9874
4689 9877 4694 9876 4695 9871 4696 9865
4694 9861
$$
HollanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 4:20 PM CDT, 1 hour 43 minutes earlier. Its key messages:
- Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible.
- Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week.
- Strong northwest winds are possible Tuesday through Thursday.
Area forecast discussion, Jun 2, 4:20 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 420 PM CDT Sun Jun 2 2024 .KEY MESSAGES... - Scattered severe thunderstorms today. Threats include hail up to the size of golf balls, damaging winds up to 60 mph, and a tornado or two possible. - Chances for showers and thunderstorms continue through the first half of the week. Temperatures will be near to slightly above average, with highs in the lower 70s to lower 80s this week. - Strong northwest winds are possible Tuesday through Thursday. && .UPDATE... Issued at 416 PM CDT Sun Jun 2 2024 Have issued a severe thunderstorm watch over our area for counties along and south of Highway 200, and east of Highway 85. Severe threat continues throughout the area. && .MESOSCALE... Issued at 230 PM CDT Sun Jun 2 2024 The main focus for the development of severe convection through 4 PM CDT is over south central North Dakota. A broad inverted surface trough is analyzed extending north from low pressure in western/ north central South Dakota along and west of the Highway 83 corridor in North Dakota. Preliminary data from the 19Z KBIS RAOB shows effectively no SBCIN. Current satellite trends show a couple areas of agitated cu with some orphan anvils: a more prevalent line from southern Emmons through western Logan Counties and a secondary line from eastern Burleigh into northern Kidder Counties. Despite these current trends pointing toward robust convection with severe potential, mid to upper level forcing is lacking in the area of interest, with better forcing much farther west over western North Dakota unlikely to catch up. In fact, a storm was intensifying over eastern Slope County as of 125 PM MDT. If sustained updrafts are realized, the CAPE/shear parameter space supports severe storms, with large hail being the primary threat initially with discrete storms. && .DISCUSSION... Issued at 116 PM CDT Sun Jun 2 2024 An active upper level flow will remain over the Northern Plains through mid-week. Strong to severe convection today associated with an upper level impulse congruent with a surface boundary developing over central ND early this afternoon and moving to the east. Latest surface analysis shows a possible weak circulation near Bismarck with a warm front extending east into the James River Valley. On and off convection has been occurring in this area of warm advection all morning long, with a few stronger cells from time to time. One severe thunderstorms warning was issued associated with this activity in the past 30 minutes. Additional convection is situated from southwest through north central ND. This convection has not been as strong as of yet, but does look to be intensifying a bit within the past hour. There looks to be a shortwave around northwest ND at this time from the WV imagery, which seems reasonable given the recent uptick in convection. A special 19Z sounding will be released to help determine the extent of the erosion of CIN over the south central. In general, it looks like the potential for convection will continue over central ND as the surface trough becomes more established within an area of increasing instability and diminishing CIN with strong bulk shear already situated over the area. Initially if discrete convection can sustain itself, large hail looks to be the initial threat. Of course a local strong gust also can't be ruled out. We do think as we go through the afternoon, convection may develop into more of a linear form, with winds becoming the bigger threat. Whether or not this occurs by the time convection moves out of the forecast area, remains to be seen. After this wave moves through we get a brief break late tonight into Monday before another, stronger wave moves through the area. This wave will develop a closed upper level circulation over southern Canada with another strong impulse tracking eastward along the International Border through Montana and then lifting northeast into southeast Saskatchewan. At this time, the severe threat looks a bit limited, mainly due to the timing. The brunt of the forcing pushes through the local area late Monday night into early Tuesday, beyond the diurnal maxima for instability. However, think we could have a narrow window of opportunity for some strong to severe convection Monday evening. Currently SPC has the area within a general risk for thunderstorms. The CSU Machine learning probabilities does show a finger of higher probabilities extending from the eastern Dakotas, back into southwest ND. We'll have to continue to monitor as we get closer. On Tuesday, the upper low tracks form southern Saskatchewan into southern Manitoba. We could be dealing with ongoing showers and thunderstorms from overnight Monday into Tuesday morning, but by Tuesday afternoon, the strongest forcing will have moved to our east. Most of the forecast area would be within an unfavorable location for shower/thunderstorm activity. The far north may be close enough to the low for some shower activity. Depending on the eventual timing of this system the James River Valley could also see some potential afternoon shower/thunderstorm activity should the system slow a little. Currently though, the higher probabilities for convection remain east of the forecast area Tuesday afternoon. As we move through mid-week the upper low lingers a bit over southern Canada, keeping the forecast area within a favorable area for strong west to northwest winds Wednesday and possibly again on Thursday over eastern portions of the forecast area. We could eventually need wind highlights, especially Wednesday. The ECMWF SA page has a pretty strong signal (and increasing) for winds and wind gusts Wednesday across most of the forecast area. Then a weaker signal for the far northwest/north central into the JRV on Thursday. The potential for showers and thunderstorms does diminish quite a bit beyond Tuesday with just some lingering showers north and east on Wednesday, then dry conditions Wednesday evening and through the remainder of the forecast period. Temperatures through the period remain in the seasonable range with highs mostly in the 70s but with a few 80s possible Monday, then some 60s possible Tuesday through Friday. Lows generally in the 40s and lower 50s through the period. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1208 PM CDT Sun Jun 2 2024 Scattered showers and thunderstorms will track eastward across central North Dakota this afternoon and early evening. These storms will have the potential to produce MVFR-IFR visibilities in heavy rain, in addition to strong winds and large hail. The activity should exit the James River Valley by early evening. Thereafter unless we see an are of patchy fog, VFR conditions are expected through the rest of the 18Z TAF period. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && MESOSCALE...Hollan UPDATE...TWH DISCUSSION...TWH AVIATION...JJS/TWH
Hazardous weather outlook, Jun 2, 4:05 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 405 PM CDT Sun Jun 2 2024 NDZ001>005-009>013-017-031-032-040-043-032115- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Golden Valley-Billings-Slope-Bowman- 405 PM CDT Sun Jun 2 2024 /305 PM MDT Sun Jun 2 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, and southwest North Dakota. .DAY ONE...Tonight Thunderstorms are possible early this afternoon into this evening. Although severe weather is not expected, a few storms could become strong with small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong northwest winds are possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ018>023-025-033>037-041-042-044>048-050-051-032115- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Hettinger-Grant-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 405 PM CDT Sun Jun 2 2024 /305 PM MDT Sun Jun 2 2024/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Scattered severe storms will be possible today. Threats include large hail up to the size of golf balls, damaging winds up to 60 mph, and a possibly a tornado or two. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong northwest winds are possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and early evening.
In the hours before
Special weather statement, Jun 2, 5:13 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Bismarck ND
513 PM CDT Sun Jun 2 2024
NDZ036-037-022245-
Kidder ND-Stutsman ND-
513 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN KIDDER AND NORTHERN
STUTSMAN COUNTIES THROUGH 545 PM CDT...
At 512 PM CDT, strong thunderstorms was located along a line
extending from 8 miles northwest of Pingree to 6 miles south of
Woodworth to Dawson. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Steele, Tappen, Kensal, Pettibone, Dawson, Pingree, Woodworth, Lake
Isabel, Edmunds, Crystal Springs, and Chase Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern North Dakota.
&&
LAT...LON 4712 9872 4698 9933 4671 9966 4681 9997
4714 9950 4733 9902 4732 9847
TIME...MOT...LOC 2212Z 260DEG 16KT 4727 9899 4706 9930 4687 9978
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HAMILTONLocal storm report, Jun 2, 5:18 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
518 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Tstm Wnd Gst 12 N North Lemmon 46.12N 102.13W
06/02/2024 E60 MPH Adams ND Public
Wind combined with small hail to shread
leaves on trees. Was a pause in hail, now
second storm is currently producing small
hail.
&&Local storm report, Jun 2, 5:28 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
528 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Tornado 1 NNE Burnstad 46.41N 99.62W
06/02/2024 Logan ND Public
Photo of landspout tornado relayed from
broadcast media. Unknown duration.
&&
MEJSpecial weather statement, Jun 2, 5:29 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
529 PM CDT Sun Jun 2 2024
NDZ036-037-047-022300-
Kidder ND-Logan ND-Stutsman ND-
529 PM CDT Sun Jun 2 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN KIDDER...NORTHERN
LOGAN AND SOUTHERN STUTSMAN COUNTIES THROUGH 600 PM CDT...
At 528 PM CDT, strong thunderstorms was located along a line
extending from Jamestown to 6 miles east of Napoleon. Movement was
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jamestown, Napoleon, Gackle, Medina, Streeter, Ypsilanti, Cleveland,
Spiritwood, Eldridge, Sydney and Windsor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern North Dakota.
&&
LAT...LON 4670 9871 4663 9895 4663 9903 4660 9904
4643 9957 4649 9992 4692 9939 4705 9872
4701 9847 4698 9847 4698 9844 4685 9844
TIME...MOT...LOC 2228Z 273DEG 12KT 4692 9866 4649 9964
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HAMILTONLocal storm report, Jun 2, 5:35 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
535 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 12 N North Lemmon 46.12N 102.16W
06/02/2024 M1.00 Inch Adams ND Public
Relayed through social media. Noted lots of
hail, mainly marble sized, and that it came
down very heavy.
&&
MEJLocal storm report, Jun 2, 5:59 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
559 PM CDT Sun Jun 2 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail 7 E Burnstad 46.39N 99.49W
06/02/2024 E1.00 Inch Logan ND Trained Spotter
Mostly pea sized hail with some quarter
sized hail mixed in. Also rain around 2.4
inches over the course of an hour, 2:30-3:30
PM CDT. Culverts were observed to be running
high, some fields beginning to wash out, and
water almost went over the roads.
&&
JGAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:45 AM CDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 2, 2:53 AM CDT | Special Weather Statement | BIS | Oliver | 37 min |
| Jun 2, 3:08 AM CDT | Special Weather Statement | BIS | McIntosh | 37 min |
| Jun 2, 3:17 AM CDT | Special Weather Statement | BIS | Sheridan | 28 min |
| Jun 2, 3:44 AM CDT | Special Weather Statement | BIS | Wells | 31 min |
| Jun 2, 3:47 AM CDT | Special Weather Statement | BIS | Ward | 28 min |
| Jun 2, 4:28 AM CDT | Special Weather Statement | BIS | Dickey | 32 min |
| Jun 2, 7:46 AM CDT | Special Weather Statement | BIS | Foster | 29 min |
| Jun 2, 9:15 AM CDT | Special Weather Statement | BIS | Dickey | 30 min |
| Jun 2, 9:27 AM CDT | Special Weather Statement | BIS | Stutsman | 33 min |
| Jun 2, 9:55 AM CDT | Special Weather Statement | BIS | Mercer | 35 min |
| Jun 2, 10:08 AM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jun 2, 12:30 PM CDT | Special Weather Statement | BIS | Wells | 30 min |
| Jun 2, 12:58 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Wells | 49 min |
| Jun 2, 1:18 PM CDT | Special Weather Statement | BIS | Rolette | 27 min |
| Jun 2, 2:34 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 41 min |
| Jun 2, 2:38 PM CDT | Special Weather Statement | BIS | Hettinger | 37 min |
| Jun 2, 2:52 PM CDT | Tornado Warning | BIS | Stutsman | 23 min |
| Jun 2, 2:57 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 63 min |
| Jun 2, 3:00 PM CDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 2, 3:02 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 58 min |
| Jun 2, 3:09 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 43 min |
| Jun 2, 3:14 PM CDT | Tornado Warning | BIS | Stutsman | 31 min |
| Jun 2, 3:21 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 54 min |
| Jun 2, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 44 min |
| Jun 2, 4:32 PM CDT | Special Weather Statement | BIS | Foster | 28 min |
| Jun 2, 4:36 PM CDT | Areal Flood Advisory | BIS | Stutsman | 6 hr |
| Jun 2, 5:00 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 2, 5:03 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jun 2, 5:13 PM CDT | Special Weather Statement | BIS | Kidder | 32 min |
| Jun 2, 5:29 PM CDT | Special Weather Statement | BIS | Logan, Stutsman | 31 min |
| Jun 2, 5:51 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 39 min |
| Jun 2, 6:16 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 59 min |
| Jun 2, 6:25 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 50 min |
| Jun 2, 6:31 PM CDT | Areal Flood Advisory | BIS | Kidder, Logan, Stutsman | 4 hr |
| Jun 2, 6:38 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 33 min |
| Jun 2, 6:54 PM CDT | Severe Thunderstorm Warning | BIS | Logan | 47 min |
Nearby
Flash Flood Warnings in North Dakota, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.